# SDR GTIA2017120302267

- Difficulty date: December 3, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 4,607 hours, 1,887 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK OF AIRCRAFT MAIN CABIN IT WAS FOUND THAT R1 AND L1 DOOR BOTTLE ASSIST PRESSURE IS BELOW LIMITS. SERVICED L1 DOOR AND R1 DOOR BOTTLE ASSIST  PRESSURE TO PROPER LIMITS AS PER A.MM 52-10-00.
